Small cancellation labellings of some infinite graphs and applications

Damian Osajda Instytut Matematyczny, Uniwersytet Wrocławski, Wrocław, Poland; and Fakultät für Mathematik, Universität Wien, Austria

Combinatorics Functional Analysis Group Theory and Lie Theory mathscidoc:2203.06001

Acta Mathematica, 225, (1), 159-191, 2020.11
We construct small cancellation labellings for some infinite sequences of finite graphs of bounded degree. We use them to define infinite graphical small cancellation presentations of groups. This technique allows us to provide examples of groups with exotic properties: • We construct the first examples of finitely generated coarsely non-amenable groups (that is, groups without Guoliang Yu’s Property A) that are coarsely embeddable into a Hilbert space. Moreover, our groups act properly on CAT(0) cubical complexes. • We construct the first examples of finitely generated groups, with expanders embedded isometrically into their Cayley graphs—in contrast, in the case of the Gromov monster expanders are not even coarsely embedded. We present further applications.
No keywords uploaded!
[ Download ] [ 2022-03-10 10:45:34 uploaded by actaadmin ] [ 41 downloads ] [ 0 comments ]
@inproceedings{damian2020small,
  title={Small cancellation labellings of some infinite graphs and applications},
  author={Damian Osajda},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220310104534871235916},
  booktitle={Acta Mathematica},
  volume={225},
  number={1},
  pages={159-191},
  year={2020},
}
Damian Osajda. Small cancellation labellings of some infinite graphs and applications. 2020. Vol. 225. In Acta Mathematica. pp.159-191. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220310104534871235916.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved